Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 71, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 3, 2013, 11:43 AM CDT for Atascosa County, Bexar County, Medina County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2013, 11:43 AM CDT (16:43 UTC)
- Expired
- Apr 3, 2013, 12:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Atascosa County, TX, Bexar County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 72 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 11:55 AM CDT | HAIL 0.5 | Somerset, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -442 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
917 WUUS54 KEWX 031643 SVREWX TXC013-029-325-031730- /O.NEW.KEWX.SV.W.0071.130403T1643Z-130403T1730Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1143 AM CDT WED APR 3 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ATASCOSA COUNTY... SOUTHWESTERN BEXAR COUNTY... EXTREME EAST CENTRAL MEDINA COUNTY... * UNTIL 1230 PM CDT. * AT 1139 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR SOMERSET...OR 12 MILES NORTHEAST OF DEVINE...AND MOVING EAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE MIDWAY...MACDONA...MANGUS CORNER...VON ORMY...THELMA...MITCHELL LAKE...LOSOYA AND BUENA VISTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2941 9848 2917 9839 2911 9876 2929 9881 TIME...MOT...LOC 1643Z 254DEG 18KT 2922 9870 $$
1 follow-up statement
518 WWUS54 KEWX 031710 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1210 PM CDT WED APR 3 2013 TXC013-029-325-031720- /O.CAN.KEWX.SV.W.0071.000000T0000Z-130403T1730Z/ MEDINA TX-BEXAR TX-ATASCOSA TX- 1210 PM CDT WED APR 3 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ATASCOSA... SOUTHWESTERN BEXAR AND EXTREME EAST CENTRAL MEDINA COUNTIES IS CANCELLED... LAT...LON 2941 9848 2917 9839 2911 9876 2929 9881 TIME...MOT...LOC 1710Z 254DEG 18KT 2926 9855 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:01 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 3, 9:01 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 901 AM CDT WED APR 3 2013 .UPDATE... ADJUSTED POPS HIGHER FOR THE MORNING HOURS FOR THE MCS TRACKING EASTWARD ACROSS THE HILL COUNTRY TOWARD THE I35 CORRIDOR. ALSO LOWERED MAX TEMPS A FEW DEGREES ACROSS THE NRN CWA FOR THIS AFTERNOON AS NLY WINDS WILL CONTINUE TO ADVECT COOLER AIR INTO THE REGION WITH LIMITED SUNSHINE. ALSO REFRESHED THE DEW POINT AND WIND GRIDS. && .PREV DISCUSSION... /ISSUED 639 AM CDT WED APR 3 2013/ DISCUSSION... SEE AVIATION FOR THE 12Z TAF DISCUSSION. AVIATION... A COLD FRONT HAS MOVED SOUTHWARD ACROSS THE REGION SHIFTING WINDS TO THE NORTH AND CREATING A MIX OF IFR/MVFR CIGS. AN APPROACHING UPPER LEVEL LOW CURRENTLY LOCATED OVER SOUTHERN COLORADO/NORTHERN NEW MEXICO WAS PROVIDING ENOUGH LIFT ABOVE THE BOUNDARY LAYER TO GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER THE RIO GRANDE PLAINS AND EDWARDS PLATEAU...MOVING ENE. THE ELEVATED CONVECTION WILL CONTINUE ACROSS MUCH OF SOUTH CENTRAL TEXAS TODAY AS THE UPPER LEVEL LOW MOVES EASTWARD ACROSS NORTH TEXAS. SHOWERS MOVING ACROSS THE TAF SITES ARE NOT EXPECTED TO IMPACT PREVAILING FLIGHT CATEGORIES. THE TIMING OF POSSIBLE TSTMS IMPACTING THE TAF SITES IS PROBLEMATIC BEYOND THE FIRST 6 HRS OF THE FCST AND WILL ONLY BE MENTIONED IN THE KAUS TAF. I-35 TERMINALS...CIGS WILL BOUNCE AROUND BETWEEN IFR AND MVFR TODAY WITH SHOWERS MOVING ACROSS THE TAF SITES FROM TIME TO TIME. KAUS WILL HAVE THE BEST SHOT OF BEING IMPACTED BY A TSTM THIS AFTERNOON. SFC WINDS WILL BE NORTHERLY AT 10 TO 15 KTS. KDRT TERMINAL...SHOWERS WILL MOVE ACROSS THE TAF SITE THIS MORNING WITH MVFR CIGS PREVAILING. CIGS WILL IMPROVE TO VFR AFTER 21Z. SFC WINDS WILL BE NW AT 10 TO 15 KTS. PREV DISCUSSION... /ISSUED 310 AM CDT WED APR 3 2013/ SHORT TERM (TODAY THROUGH THURSDAY)... A PERIOD OF STABILITY WILL EXIST TOWARDS SUNRISE AS THE AIR-MASS REMAINS FAIRLY MIXED AND COOL FROM THE PASSING SQUALL LINE. THE UPPER TROUGH HOWEVER REMAINS TO THE NORTHWEST AND ITS MOVE INTO CENTRAL TEXAS AND ITS REINFORCING COLD FRONT WILL PRODUCE MOSTLY SCATTERED ELEVATED SHOWERS WITH SOME ISOLATED THUNDERSTORMS MAINLY EAST OF THE I-35 CORRIDOR TODAY. HIGHS TODAY WILL RANGE FROM THE LOW TO MID 60S OVER THE HILL COUNTRY TO THE MID 70S ALONG SOUTHERN PORTIONS OF THE CWA. THE OVERRUNNING TYPE SHOWERS WILL LIKELY CONTINUE THROUGH AT LEAST TOMORROW EVENING UNTIL THE UPPER TROUGH AND ITS DISTURBANCES FINALLY MOVE TO THE EAST DURING THE OVERNIGHT HOURS. COOL BEHIND THE FRONT TONIGHT WILL LOWS GENERALLY IN THE 40S TO LOWER 50S. A STRONG UPPER LEVEL NORTHWEST FLOW WILL TRANSLATE EASTWARD BEHIND THE UPPER TROUGH ON THURSDAY WITH DECREASING CLOUDS FROM WEST TO EAST OVER THE EASTERN CWA. HIGHS THURSDAY WILL RANGE FROM THE MID TO UPPER 60S OVER THE NORTHEAST CORRIDOR TO THE UPPER 70S ALONG THE RIO GRANDE PLAINS. LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)... A COOL SURFACE RIDGE WILL CONTINUE OVER THE REGION THURSDAY NIGHT AS AN UPPER RIDGE BUILDS IN FROM THE WEST. MOSTLY CLEAR WITH LOWS THURSDAY NIGHT MAINLY IN THE 40S WITH LOW TO MID 50S OVER THE WESTERN RIO GRANDE PLAINS. THE UPPER RIDGE WILL SLIDE EAST FRIDAY WITH ZONAL FLOW AND LEE TROFFINESS DEVELOPING OVER THE SOUTHERN U.S. PLAINS. AS A RESULT...SOUTHERLY FLOW WILL RETURN BUT WILL NOT TAP ENOUGH GULF MOISTURE TO PRODUCE CLOUDS. MOSTLY SUNNY FRIDAY WITH HIGHS NEAR 80 ALONG THE I-35 CORRIDOR...LOW TO MID 80S WESTERN RIO GRANDE PLAINS. PARTLY CLOUDY AND WARM SATURDAY UNDER ZONAL FLOW ALOFT AND CONTINUED SOUTHERLY FLOW AT THE SURFACE. HIGHS FROM NEAR 80 HILLS TO UPPER 80S RIO GRANDE PLAINS. LOWS SUNDAY MORNING WILL BE MUCH WARMER AS CONTINUED MOIST GULF ADVECTION PRODUCES SOME LOW CLOUDINESS ESPECIALLY ALONG AND SOUTH AND EAST OF THE ESCARPMENT. LOWS SUNDAY MORNING FROM THE MIDDLE 50S HILLS TO THE LOW 60S EAST AND SOUTHERN SECTIONS. AS ANOTHER STORM SYSTEM DEVELOPS FROM THE 4-CORNERS AREA TO THE INTER- MOUNTAIN REGION MONDAY THROUGH TUESDAY...OUR REGION LIKELY TO SEE A ROUND OF THUNDERSTORMS TUESDAY AS A DRY LINE SWEEPS THROUGH. TEMPERATURES WILL SOAR TO MUCH ABOVE SEASONAL NORMS OVER MUCH OF THE REGION TUESDAY WITH DRY LINE PASSAGE AND DRY WESTERLIES SLOTTED ALOFT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 50 70 48 80 / 70 30 - 0 0 AUSTIN BERGSTROM INTL AIRPORT 65 47 69 42 78 / 50 30 - 0 0 NEW BRAUNFELS MUNI AIRPORT 69 48 72 44 80 / 50 20 - 0 0 BURNET MUNI AIRPORT 62 47 68 46 77 / 70 30 - 0 0 DEL RIO INTL AIRPORT 70 49 78 54 85 / 30 10 - 0 0 GEORGETOWN MUNI AIRPORT 63 46 68 44 76 / 70 40 - 0 0 HONDO MUNI AIRPORT 72 46 76 46 82 / 50 10 - 0 0 SAN MARCOS MUNI AIRPORT 68 49 70 45 79 / 50 20 - 0 0 LA GRANGE - FAYETTE REGIONAL 69 51 69 47 78 / 60 40 - 0 0 SAN ANTONIO INTL AIRPORT 70 50 73 48 80 / 50 20 - 0 0 STINSON MUNI AIRPORT 71 50 74 48 80 / 40 10 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...01 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 3, 4:37 AM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 437 AM CDT WED APR 3 2013 TXZ171>173-183>194-202>209-217>225-228-041200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 437 AM CDT WED APR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TODAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. STRONG THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM LLANO TO SAN MARCOS TO YORKTOWN. THIS INCLUDES THE AUSTIN METRO AREA. THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 3, 9:43 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 AM CDT WED APR 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM HAIL 3 N COMFORT 30.02N 98.90W
04/03/2013 M0.50 INCH KENDALL TX COCORAHS
&&
EVENT NUMBER EWX1300268
CVPLocal storm report, Apr 3, 9:53 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
953 AM CDT WED APR 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM HAIL 5 W UVALDE 29.22N 99.87W
04/03/2013 M0.25 INCH UVALDE TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1300270
CVPLocal storm report, Apr 3, 9:56 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 AM CDT WED APR 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL 4 W HUNT 30.07N 99.40W
04/03/2013 M0.75 INCH KERR TX BROADCAST MEDIA
&&
EVENT NUMBER EWX1300271
CVPSpecial weather statement, Apr 3, 10:42 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1042 AM CDT WED APR 3 2013 TXZ204-031630- MEDINA- 1042 AM CDT WED APR 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR MEDINA COUNTY UNTIL 1130 AM CDT... AT 1038 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF D'HANIS...OR 8 MILES SOUTHWEST OF HONDO...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HONDO... CASTROVILLE... YANCEY... BIRY... NEW FOUNTAIN... QUIHI... DUNLAY... BADER... NOONAN... NATALIA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 2953 9892 2917 9881 2914 9927 2931 9933 TIME...MOT...LOC 1541Z 251DEG 28KT 2925 9919
Special weather statement, Apr 3, 11:15 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 AM CDT WED APR 3 2013
TXZ204-205-220-031700-
ATASCOSA-BEXAR-MEDINA-
1115 AM CDT WED APR 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN ATASCOSA...
CENTRAL BEXAR AND EASTERN MEDINA COUNTIES UNTIL NOON CDT...
AT 1111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CASTROVILLE...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SAN ANTONIO...
LACOSTE...
SEA WORLD...
LACKLAND AFB...
LEON VALLEY...
SHAVANO PARK...
OLMOS PARK...
TERRELL HILLS...
ALAMO HEIGHTS...
HOLLYWOOD PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 2952 9880 2962 9848 2927 9838 2923 9892
2940 9897
TIME...MOT...LOC 1615Z 255DEG 26KT 2934 9883Local storm report, Apr 3, 11:23 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1123 AM CDT WED APR 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM HAIL 2 S CASTROVILLE 29.32N 98.87W
04/03/2013 M0.70 INCH MEDINA TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1300272
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:10 PM CDT | Special Weather Statement | EWX | Lavaca | 35 min |
| Apr 2, 7:16 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 59 min |
| Apr 2, 7:34 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales | 116 min |
| Apr 2, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 33 min |
| Apr 2, 7:52 PM CDT | Special Weather Statement | EWX | Gonzales | 38 min |
| Apr 2, 8:03 PM CDT | Special Weather Statement | EWX | Fayette | 42 min |
| Apr 2, 8:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick, Val Verde | 46 min |
| Apr 2, 8:54 PM CDT | Special Weather Statement | EWX | Edwards, Kinney, Maverick, Real, Uvalde | 66 min |
| Apr 2, 9:53 PM CDT | Special Weather Statement | EWX | Bandera, Gillespie, Kendall, Kerr, Medina, Uvalde | 52 min |
| Apr 2, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 61 min |
| Apr 2, 10:21 PM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Frio, Gillespie, Kendall and 2 more | 39 min |
| Apr 2, 10:54 PM CDT | Special Weather Statement | EWX | Bexar, Blanco, Burnet, Frio, Kendall, Llano and 1 more | 66 min |
| Apr 2, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 63 min |
| Apr 2, 11:21 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 54 min |
| Apr 2, 11:51 PM CDT | Special Weather Statement | EWX | Atascosa, Caldwell, Comal, Guadalupe, Hays, Travis and 2 more | 39 min |
| Apr 3, 12:16 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, Gonzales, Guadalupe, Hays and 4 more | 59 min |
| Apr 3, 12:54 AM CDT | Special Weather Statement | EWX | Bastrop, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 66 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 3, 11:15 AM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 3, 11:57 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 48 min |
| Apr 3, 12:26 PM CDT | Special Weather Statement | EWX | Guadalupe | 34 min |
| Apr 3, 2:08 PM CDT | Special Weather Statement | EWX | Atascosa | 37 min |
| Apr 3, 4:49 PM CDT | Special Weather Statement | EWX | Gonzales, Lavaca | 56 min |
| Apr 3, 4:58 PM CDT | Special Weather Statement | EWX | Atascosa | 62 min |
| Apr 3, 5:52 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 53 min |
| Apr 3, 6:25 PM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 35 min |
| Apr 3, 6:42 PM CDT | Special Weather Statement | EWX | Gonzales | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.